Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 3, Pages 145-149
http://dx.doi.org/10.1155/S0161171202012474

Characterizing symmetric diametrical graphs of order 12 and diameter 4

1Department of Mathematics, Hashemite University, Zarqa, Jordan
2Department of Mathematics, University of Jordan, Amman, Jordan

Received 21 March 2001; Revised 29 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Al-Addasi and H. Al-Ezeh, “Characterizing symmetric diametrical graphs of order and diameter ,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 3, pp. 145-149, 2002. https://doi.org/10.1155/S0161171202012474.